Dr Eoin Long

Dr Eoin Long

Dr Eoin Long

PhD, MMath, BA

  • Postdoctoral Research Assistant

eMail: Eoin [dot] Long [-at-] maths [dot] ox [dot] ac [dot] uk
Contact Form

Phone Number(s):

Reception: +44 1865 273525
Direct: +44 1865 273566

Office: S1.04

Departmental Address:

Mathematical Institute
University of Oxford
Andrew Wiles Building
Radcliffe Observatory Quarter
Woodstock Road
United Kingdom

Research Interests: 

Extremal Combinatorics, Graph Theory, Set Systems, Probabilistic Methods in Combinatorics, High Dimensional Phenomena, Discrete Geometry.

Prizes, Awards and Scholarships: 

Smith-Knight Prize - Group 2 (2010): University of Cambridge

Benefactor's Scholarship (2008): St. John's College, Cambridge.

Gates Scholarship (2006): University of Cambridge.

Hamilton Prize (2005): Royal Irish Academy.

Foundation Scholarship and Toronto Prize (2004): Trinity College Dublin.

Major/Recent Publications: 

`Long paths and cycles in subgraphs of the cube', Combinatorica, 33 (2013), 395-428.

`Random walks on quasirandom graphs', with B. Barber, Electron. J. Combin. 20 (2013) P25.

`Tilted Sperner families', with I. Leader, Discrete Appl. Math., 163 (2014), 194-198.

`Forbidding a set difference of size 1', with I. Leader, to appear in Discrete Appl. Math.

`Long geodesics in subgraphs of the cube', with I. Leader, submitted.

`Forbidding intersection patterns between layers of the cube', submitted.

`Frankl-Rödl type theorems for codes and permutations', with P. Keevash, submitted.